Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Supplement
Aug 19, 2004

I am a female from Africa who has been blessed to get ARVs.I had CD4 of 42 when I started combo of 3TC,Nevirapine and Zerit a year ago.I had reached CD4 of 613 and non detectable viral load within 12 months. However after winter flu my CD4 went down to 128 though my VL remains undetectable and my percentage went up from 18 to 21%. So my doctor is not too worried but has me taking moducare so I can re-do the test.Wat else can I take to ensure good recovery. I currently also take Spirulina, garlic, omega3,zinc,calcium,vitamins C,B6 and A. Thank you for a great site, its great to have help!

Response from Mr. Vergel

You seem to be doing Ok and taking good supplements. I would just eat lots of lean protein, exercise, and manage my stress well. Watch out fo rnay signs of neuropathy and facial wasting due to the Zerit (I do not know if you have any other options to replace Zerit if you have problems with it, like AZT , Ziagen, or Viread). Your T cells may go up again on their own also. Keep taking care of yourself. I am glad you are one of the lucky Africans with treatment access!

Nelson



Previous
hydrazine sulfate and cachexia vaccine
Next
Norvir/Grapefruit Interactions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement